# SDR DALA2022092606295

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 20,026 hours, 2,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Part number: 222CE06L13Y10
- Part serial: 222CE06004310
- Condition: Inoperative
- Location: #17
- Part time: 19,971 hours, 2,147 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3502 - EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. CORRECTIVE ACTION: REPLACED CARD 703XY REF A350 AMM TASK A350-A-24-74-32-A0001- 520A-A. LIGHTS TEST GOOD. (2422181)
